MathSciNet Relay Station
MathSciNet bibliographic data
MR397624 (53 #1483) 53C40 (58A10)
Goldberg, Samuel I. Curvature groups of a hypersurface. Proc. Amer. Math. Soc. 54 (1976), 271–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement